# SDR SWAA2025120942761

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N8838Q
- Make and model: Boeing 737-8
- Aircraft serial: 67484
- Aircraft time: 9,706 hours, 5,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR NEEDS ADJUSTMENT.   ADJUSTED IAW AMM 52-13-00.
